Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Cysts on testicle. Increasing, itchy. Advised laser treatment. Way to avoid itching, multiplying?

hi I have lots of small cysts on my testicles, I have already shown it to dermatologist once, but he has said that either I have to live with it or get it removed by laser treatment ,the problem is they are increasing and not painful but it is very itchy there. How do I avoid itch there and if I have to live with them how do I avoid them from multiplying?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
As per your query,it looks like multiple sebaceous cysts over the scrotum.
Testicular lesions cannot be seen by naked eye.
They develop in areas where hair is present.
There are no medicines to stop multiplying.
IT is better to get them excised with a surgeon.If the cysts are close to each other,surgery is best or else go for laser therapy
Wish you good health
Answered: Sat, 4 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor